struggling

Hi there,

I've been diagnosed with asthma about a year and I'm 21. I've been provided with the clenil preventer but have recently moved onto fostair. I don't know whether it's the weather (I suffer from hayfever) or just the general way I am feeling right now but I'm struggling with my breathing more than usual and am taking my reliever numerous times a day. My chest has also been tight and painful, and every time I seem to take my reliever now I am shaking a ridiculous amount (which is extremely frustrating). Because of this, I have started to take 2 puffs of my fostair (2 in the morning, 2 in the evening), however this seems to make me shake excessively too. Sorry for the long winded post but I just wondered is all of this normal? This shaking thing has only occurred recently. Do you suffer from the same thing? I guess I'm just a bit concerned about it all at the moment, this the worst patch I've been through since being diagnosed.

Would be great to hear from any of you :)

Thanks :)

Alice

1 Reply

oldestnewest
  • Hi Alice :-)

    I don't have fostair but my symbicort gives me the shakes, it was really bad at first but now its more or a tremor unless I need to take extra during the day then I'll get the proper shakes.

    I think the main thing here is that you are needing your reliever regularly and you are having lots of symptoms which shouldn't happen if your asthma is under control.

    I'd say its well worth you making an appointment with either your asthma nurse or gp to get tgus sorted.

    Do you have a peak flow meter? If so, keep a diary of morning & evening peqk flow readings to take with you (also worth noting down what your pf is when you qre struggling before you take your reliever and a few minutes after).

    I hope your lungs settle soon.

    X

You may also like...